# SDR IPXA2024111323110

- Difficulty date: October 29, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 27,594 hours, 17,005 cycles
- System (JASC): 5413 · Nacelle/Pylon, Longeron/Stringer
- Part: Longeron
- Part number: 2210081327
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE OUTBOARD AFT LOWER PYLON UPPER LONGERON FORWARD END MISSING MATERIAL (CRACKED OUT). INSTALLED NEW LONGERON AT #1 ENGINE OUTBOARD AFT. LOWER PYLON I.A.W. A300-600 S.R.M. 51-40-21.
